Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

Online
ISSN
1435-5337
See all formats and pricing
Volume 28, Issue 2 (Mar 2016)

Issues

On transfinite nilpotence of the Vogel–Levine localization

Roman Mikhailov
  • Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, Saint Petersburg, 199178 Russia; and St. Petersburg Department of Steklov Mathematical Institute, Russia
  • Email:
Published Online: 2015-01-10 | DOI: https://doi.org/10.1515/forum-2014-0108

Abstract

We construct a finitely-presented group such that its Vogel–Levine localization is not transfinitely nilpotent. This answers a problem of J. P. Levine.

Keywords: Vogel–Levine localization; transfinite nilpotence; group homology

MSC: 55P60; 20J05

About the article

Received: 2014-06-14

Published Online: 2015-01-10

Published in Print: 2016-03-01


Funding Source: Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University

Award identifier / Grant number: 11.G34.31.0026

Funding Source: JSC “Gazprom Neft”

Funding Source: RF Presidential

Award identifier / Grant number: MD-381.2014.1


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0108. Export Citation

Comments (0)

Please log in or register to comment.
Log in